# SDR SIMA200322504

- Difficulty date: August 7, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE CENTER OMEGA BEAM BETWEEN FRAMES 24 AND 25 WAS FOUND CORRODED BELOW SRM LIMITS.  CUT OUT SECTION OF DAMAGED OMEGA BEAM.  FABRICATED A REPAIR ANGLE, FILLER, SHIMS, REPAIR DONE IAW EMB 145 SRM, SRM EMB 145/1142 REV 22, CHAPTER 53-22-10 FIGURE 201.  (M)
